High blood pressure Do i need to try other medicines
i am 42 year male having high blood pressure since last 3-4 years . i am regularly having medicines. My BP also come down in past to normal. Since last 6 months my BP is in range of 130/80 to 160/100.
I am having Arkamin (clonidine), Minpress xl 5 and teleact D( teliminstran Hydrochloride) and alprax 0-5 for insomainia. Since a fortnight my BP is elevated and i am having a mild chest pain some time. Other conditions are gastric stomach and neck pain. I somewhere read that minpress side effects may cause chest pain. Can i replace minpress with atenol. If yes which dosage is suitable or can i have other medicine wich help me in lowering my blood pressure. Amlopedine Tab cause me ankle swelling.I am stressed a lot nowdays due to problems in family.don't exercise much but i have stopped alcohal (alcohol) etc.Plz help
How are you? Do you still experience the chest pain that you mentioned and were you able to have this checked by your doctor? While this could be a side effect, it could also be due to cardiac issues that needs to be ruled out especially if there is history of hypertension. This is the primary reason why you have this checked by your doctor first for proper management. Take care and hope all is well. Do keep us posted and best regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.